MathSciNet Relay Station
MathSciNet bibliographic data
MR2976559 05C05 (60J27 60J80)
Abraham, Romain; Delmas, Jean-François; He, Hui Pruning Galton-Watson trees and tree-valued Markov processes. Ann. Inst. Henri Poincaré Probab. Stat. 48 (2012), no. 3, 688–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement